# SDR 9809109914

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND COCKPIT, MAIN ENTRY, AND GALLEY DOOR OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERIES IN POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
